# SDR BONA201709250001

- Difficulty date: September 23, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N45YF
- Make and model: Lear 45LEAR
- Aircraft serial: 45006
- Aircraft time: 6,780 hours, 4,651 cycles
- Engine: Hnywl TFE73120AR
- Engine time: 6,739 hours, 4,586 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 30600823
- Part serial: P111132C
- Condition: Making Metal
- Location: Not Reported
- Part time: 6,739 hours, 4,651 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

PILOT OBSERVED A CHIP DETECTION CAS MESSAGE ON THE ENGINE.  SHORTLY AFTER, THE ENGINE SHUTDOWN WITHOUT BEING COMMANDED.  FOUND SUBSTANTIAL DEBRIS ON THE CHIP DETECTOR AND IN OIL DRAINED FROM THE TRANSFER GEARBOX.
